# SDR USAA990497

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 996
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 5 INCH BY 2 INCH CORROSION AT FRAME WEB AT STATION 996 FLOORBEAM WHERE IT ATTACHED TO RIGHT BELL FRAME.  CORROSION LEVEL 1, CORROSION TASK NR C-57-533000.  INSTALLED WEB AND FITTING AND DOUBLER PER EA 52122 AND SRM 53-05 FIG 72.  (M)
